Got an Answer?
I used to be on it...At first I thought it was working and I felt a lot better. But that was short lived, after about two months it seemed to have a negative effect, even after lowering and increasing dosage. I switched to Effexor, which was a great improvement and only improved over time
I'm currently on it. I'm only on 20mg and started on 10 before doubling two weeks after when I became worse. At first it sent me a little out of wack, and lost my appetite all week, but after changing my dose I definitely notice a difference as I seem to have less down days and no longer have suicidal thoughts. I do however have some dark days every now and then but those are the days I give myself a break, let myself do what I want, spend my day outside/watch a movie etc. it sounds silly but it definitely helps. I haven't experienced a sort of rage but I have also changed my life dramatically- hubby and I are on a break, I took up a job I actually enjoy, and I'm drinking less and spending more time with the people I love. It definitely helps to look at other aspects of your life to see if there's anything that makes you unhappy. I think you should go back to your doctor and just discuss the things you have mentioned here, as they will be able to look into other medications or doses or recommend a psychologist. Good luck honey, its not an easy thing to carry with you and well done for getting help. xox
I was on it for several years. Ended up needing to switch eventually. But what the other ladies are saying would be best. Get your doc to get a referral to a psychiatrist. They can give you the best advice regarding antidepressants. Also when you're at your doc ask about testing for hormone imbalances perhaps? Anyway good luck and remember reach out to family, friends or like a lifeline helpline if you're feeling suicidal. People love you and would hate to see you harm yourself.
I see a psychiatrist for these issues/meds. Sounds like a better idea to me, they specialise in this area.
Maybe it has nothing to do with the drugs. Medication does help lift your mood, but that is all. You need to find ways to help you handle your emotions. Definitely go back to doctor. I agree with a pp that seeing a psychologist in conjunction with antidepressants is most definitely the way to go.
Or maybe the dose just needs to be reduced. But that decision has to be taken under medical guidance.
I've never been on it, but my advice is you need to go back to your doctor. There are other alternatives which might be just as good for the reduction of the depression, but without the side effects you have started experiencing. There are lots of medication choices for depression nowadays. Its a matter of finding the right one for you. But you can't stay on that if its triggering those reactions. Its too dangerous.